# SDR REXA2015012600098

- Difficulty date: January 26, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-180-506 AFT BELLY FAIRING C CHANNEL IS CRACKED.  REPAIRED CRACKED C CHANNEL IAW SRM 51-42-13-001-001-A01.  PERFORMED MODSAM IAW IS 670538200021.
